Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain on hands back knee & rear. Done breast biopsy. Had rheumatic fever.Was on pencillin. Problem?

Hi, I had a breast Biopsy 3 weeks ago. Before procedure they did not prescribe me any antibiotics. I did fill a form reporting past illineses . I had a very bad rehumatic fever I was treated with pennicilin for five years with ingections every odd day during 5 years. Now after this surgery which it was for an hour I am now in terrible pain my hands my back and one knee are very painful. I am in dear pain I cannot even seat up or walk What do you think I should do?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Pain in the knee joint ( excruciating ) is due to arthritis ( inflammation).
Infection might be due to any reason.
In my opinion get in anti inflammatory drugs besides antibiotics ( after blood culture) , so that exact type of infection ( bacteria) could be find out.
Regarding this consult an Orthopaedician and get his opinion.
Good luck.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor